Whenever the rainbow appears in the clouds, I will see it and remember the everlasting covenant between God and all living creatures of every kind on the earth." Genesis 9:13

Sunday, June 03, 2007

I think the worst won't happen

The rash is improving. I'm pretty sure I'll avoid steroids. I even talked myself into a shower today. For whatever reason water makes this rash itch and burn so much I just couldn't handle a shower yesterday. (I didn't go anywhere anyway).

I am now just having trouble getting up the courage to deal with tomorrow. I don't want to go to work with a lot of visible and itchy rash. I don't think that's very professional in healthcare, I don't want to have to explain the rash to anyone, I itch, and I can't take the medication to stop the itch and work.

But like most jobs, mine really doesn't like you to have 3 days off in a row "sick". Not to mention I was off 2 weeks ago for 2 days. I have a doctor's note for 2 days and I'm sure I can get one for tomorrow as well (I'm guessing this will take through Tuesday to totally clear judging from the percentage gone from Friday to now). But the worrier in me wonders what happens if my doctor won't give me an excuse after I take the day off. What happens if my employer is really mad about the excessive absences? And then I start thinking I should be at work. Except for the itching. The itching and working are not a good combination. The itching, working, and medication are a total no go. I'm still having trouble even having hair touch my face because of the increased itchiness, so I can't really just give up taking the itch medicine. I have reduced how much I take it though and I'm taking half the dose. We're getting there, this is just slow.

I really just want to hide behind the woodwork at work and instead I'm doing things that raise red flags. Lovely.

3 comments:

KansasSunflower said...

What kind of rash do you have? What caused it? Is it from stress, or a virus, or eczema, or?

Hope you feel better soon!

Just Me said...

I have Lamictal rash. It's a reaction to one of my meds, and it's a really big deal because this med has let me feel really, really good for the first time in years. This medication has a tendency to cause rashes, and they can be dangerous, so this is a really big deal.

Emilija said...

I got a terrible rash on my face a few months ago, to this day I do not know the cause. It was the Monday after a holiday weekend, so I went in to work just to have them tell me to go home and go to the doctor. Maybe that is an option? I don't really know what to tell you. I did get written up for excessive absences one year, and had to tell my direct supervisor about my illness. Not something that I had wanted to do.